MathSciNet Relay Station
MathSciNet bibliographic data
MR2547035 (2010h:34152) 34K18 (37N25 92D25)
Çelik, Canan Hopf bifurcation of a ratio-dependent predator-prey system with time delay. Chaos Solitons Fractals 42 (2009), no. 3, 1474–1484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement